# SDR SWAA2022060808342

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1673 ARE INOP.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED A GOOD TEST IAW AMM 33-51-06-960-805.
